Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 175, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 11, 2016, 6:00 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2016, 6:00 PM CDT (23:00 UTC)
- Expired
- Jun 11, 2016, 6:31 PM CDT
- In force
- 31 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Rawlins County, KS
The radar
The Goodland radar (KGLD), 62 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:10 PM CDT | TSTM WND DMG | Mcdonald, KS | SPOTTER DROVE THROUGH TOWN AND SAW TWO APPROXIMATELY 12 INCH DIAMETER TREES DOWN. |
| Jun 11, 6:10 PM CDT | TSTM WND GST 60 | Mcdonald, KS | BRANCHES AROUND 1 INCH IN DIAMETER ON GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
765
WUUS53 KGLD 112300
SVRGLD
KSC023-153-112345-
/O.NEW.KGLD.SV.W.0175.160611T2300Z-160611T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM CDT SAT JUN 11 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 645 PM CDT
* AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MCDONALD...OR 16 MILES WEST OF ATWOOD...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MCDONALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3998 10123 3967 10126 3966 10141 3995 10153
TIME...MOT...LOC 2300Z 171DEG 18KT 3974 10134
HAIL...1.00IN
WIND...60MPH
$$
HUSTED2 follow-up statements
720
WWUS53 KGLD 112322
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
622 PM CDT SAT JUN 11 2016
KSC023-153-112345-
/O.CON.KGLD.SV.W.0175.000000T0000Z-160611T2345Z/
RAWLINS KS-CHEYENNE KS-
622 PM CDT SAT JUN 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS...
AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MCDONALD...OR 17 MILES SOUTHEAST OF BENKELMAN...MOVING NORTH AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 610 CDT...DIME SIZE HAIL...AN
ESTIMATED 60 MPH GUST AND SMALL TREE LIMBS DOWN WERE
REPORTED IN MCDONALD.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCDONALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3979 10125 3977 10146 3995 10153 3998 10123
TIME...MOT...LOC 2321Z 171DEG 18KT 3984 10136
HAIL...0.88IN
WIND...60MPH
$$
HUSTED954
WWUS53 KGLD 112331
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
631 PM CDT SAT JUN 11 2016
KSC023-153-112341-
/O.CAN.KGLD.SV.W.0175.000000T0000Z-160611T2345Z/
RAWLINS KS-CHEYENNE KS-
631 PM CDT SAT JUN 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3979 10125 3977 10146 3995 10153 3998 10123
TIME...MOT...LOC 2330Z 171DEG 18KT 3989 10137
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:25 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 11, 4:25 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Goodland KS 325 PM MDT SAT JUN 11 2016 .SHORT TERM...(This afternoon through Sunday) Issued at 140 PM MDT Sat Jun 11 2016 Early afternoon WV imagery indicates a highly disorganized pattern across the Plains with several weak vort maxes/shortwave troughs within larger scale ridging. A region of weak region of mid level rotation appears to be near the NE/KS state line near our northeastern CWA, with mid level moisture converging along the CO state line on the western extent of this feature. This afternoon-evening: Extensive CU field has developed along and east of the CO state line and a few thunderstorms have developed. There is a substantial dry layer above the mixed layer, however the combination of weak forcing and good instability and just enough moisture convergence to overcome limitations of dry air mass in place. Isolated thunderstorms will continue to be possible this this pattern through sunset until loss of daytime heating/decoupling of lower atmosphere cuts off thunderstorm potential. DCAPE values 1500-1800 J/KG in Inverted-V type thermal environment and steep mid level lapse rates should support microburst potential. Due to the dry sub cloud layer of 10kft and warmer air mass it will take fairly strong updrafts to produce severe hail. ML CAPE across our eastern CWA exceeds 3000 J/KG, and in this environment we could certainly see a few stronger updrafts and severe hail potential, so this can't be ruled out. Sheer is weak and tendency will be for thunderstorms to remain less organized (favoring pulse type thunderstorms). Tonight-Sunday: SW flow develops across the central Rockies by Sunday afternoon with increasing forcing from the NW to SE. A LLJ may support a few late night thunderstorms tonight, however guidance has not been consistent on this signal. Better chances for thunderstorms should spread across our northern CWA Sunday afternoon as increasing forcing/moisture return combines with moderate instability to produce increasing thunderstorm coverage. High res guidance continues to show possibility for slow moving MCS across the north and this is where other guidance also shows strongest precip signal. Initially shear will be weak, however as a cold front approaches the region increasing veering might support more organized cells before potential mergers occur. In any case severe thunderstorms are certainly possible based on the steep lapse rates and CAPE values in excess of 2000 J/KG Sunday afternoon. .LONG TERM...(Sunday night through Saturday) Issued at 325 PM MDT Sat Jun 11 2016 Sunday night-Monday...current thinking is that showers and thunderstorms will be ongoing generally along and east of the CO/KS border 00Z Monday where moisture and 250mb jet divergence maximized. Precipitable water values around 1.50 inches. This area of precipitation expected to move east through midnight with another disturbance moving into far eastern Colorado between 03Z and 06Z increasing chances there. By 09Z the two systems merge and slowly move east through sunrise Monday morning with precipitation still possible from McCook to Gove east. For the mid to late morning hours a lull in activity expected as mid level moisture is just east and west of the area with subsidence at jet level. A bit of controversybetween the models with regard to arrival of next weather disturbance from the southwest. The gfs/ecmwf/gem show it arriving in the far northwest and southwest corners of the forecast area by 00z Tuesday while the nam is further northeast. Have trended toward the majority of the models with highest chance across the far southwest portion of the area...subject to change. Low temperatures in the mid 50s to around 60 in far eastern Colorado, low to mid 60s east of the CO/KS border. High temperatures in the low to mid 80s along and north of the KS/NE border with mid 80s to low 90s to the south. Monday night-Tuesday...weather disturbance across the southwest at the end of the period Monday is forecast to lift northeast across parts of the area during the evening before exiting around midnight. Another weather disturbance just to the west is expected to move east through midnight. Currently expecting overall coverage to be highest along and north of the interstate. For Tuesday expecting drier air aloft to move in bringing a decrease in precip potential from west to east. Low temperatures in the mid to upper 50s in far eastern Colorado with low to mid 60s elsewhere. High temperatures in the low to mid 80s. Tuesday night-Wednesday night...rapid decrease in cloudiness from southwest to northeast early Tuesday night with a clear sky expected after midnight. A sunny sky is expected Wednesday with upper ridging moving over the area ahead of a large upper trough covering the pacific northwest. A clear sky expected Wednesday night with little change in the synoptic scale flow. Low temperatures in the low 50s to low 60s Tuesday night with high temperatures in the low to mid 90s. For Wednesday night low temperatures a few degrees warmer with mid 50s to mid 60s. Thursday-Thursday night...a hint of mid level moisture tries to move into parts of northeast Colorado during the afternoon but I dont think its enough to create thunderstorms so for now will keep the forecast dry. Large upper ridge covers the area from Mexico north- northeast into North Dakota. Under a sunny or mostly sunny sky afternoon temperatures should peak in the low to upper 90s...hottest across the far west and south away from what appears to be a frontal boundary. Clear/mostly clear during the night with above normal lows in the mid 50s to mid 60s. Friday-Saturday...upper high centered near the four corners area with ridge axis extending northeast through Minnesota. Not much change in the forecast with a clear/mostly clear sky expected through the period. High temperatures in the upper 80s to low 90s with low temperatures in the mid 50s to low 60s. Little if any chance for precipitation at this point as better moisture well away from the area. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1120 AM MDT Sat Jun 11 2016 VFR conditions will continue through the TAF period at both KGLD and KMCK terminals. South-southeast winds will increase during the early TAF period at both terminals, with gusts 20-30kt through sunset. A strong low level jet with 40-45kt winds will develop late this evening leading to low level wind shear through daybreak. Surface winds should decrease to 12kt (or less) after sunrise with a general weakening of the surface gradient and LLJ transitioning east. Other concern will be potential for thunderstorms. A isolated thunderstorm can't completely be ruled out this afternoon/evening and again after 09z, however confidence is too low to include mention at this time. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...DR LONG TERM...99 AVIATION...DR
Hazardous weather outlook, Jun 11, 2:49 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 149 PM MDT SAT JUN 11 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-122000- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 149 PM MDT SAT JUN 11 2016 /249 PM CDT SAT JUN 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ALONG AND EAST OF THE COLORADO STATE LINE. DAMAGING WINDS AND HAIL TO THE SIZE OF QUARTERS WOULD BE THE MAIN THREATS WITH ANY THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT. THE BEST CHANCE FOR SEVERE THUNDERSTORMS IS MONDAY AFTERNOON AND EVENING. DAMAGING WINDS...LARGE HAIL ALONG WITH HEAVY DOWNPOURS ARE POSSIBLE. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 4:24 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
324 PM MDT SAT JUN 11 2016
KSZ027-028-112200-
WALLACE KS-LOGAN KS-
324 PM MDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WALLACE AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 400 PM MDT/500 PM CDT/...
AT 323 PM MDT/423 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
RUSSELL SPRINGS TO 7 MILES SOUTHEAST OF WALLACE. MOVEMENT WAS NORTH
AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
WALLACE AND SOUTHWESTERN LOGAN COUNTIES.
LAT...LON 3877 10152 3900 10152 3889 10119 3870 10124
3870 10140
TIME...MOT...LOC 2123Z 178DEG 14KT 3879 10135 3886 10147
HUSTEDSpecial weather statement, Jun 11, 4:41 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
441 PM CDT SAT JUN 11 2016
KSZ014-028-112200-
LOGAN KS-THOMAS KS-
441 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND NORTH
CENTRAL LOGAN COUNTIES UNTIL 500 PM CDT...
AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WINONA...OR 21 MILES SOUTH OF BREWSTER...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINONA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3913 10142 3914 10139 3916 10139 3919 10116
3903 10108 3901 10125
TIME...MOT...LOC 2141Z 149DEG 9KT 3907 10125
HUSTEDSpecial weather statement, Jun 11, 4:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
457 PM CDT SAT JUN 11 2016
KSZ014-028-112215-
LOGAN KS-THOMAS KS-
457 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND NORTH
CENTRAL LOGAN COUNTIES UNTIL 515 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF WINONA...OR 15 MILES SOUTH OF LEVANT...MOVING NORTH AT
20 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN THOMAS
AND NORTH CENTRAL LOGAN COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3908 10133 3922 10139 3930 10139 3932 10109
3908 10119
TIME...MOT...LOC 2157Z 174DEG 15KT 3916 10125
HUSTEDLocal storm report, Jun 11, 5:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
422 PM MDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST 6 N WINONA 39.14N 101.25W
06/11/2016 E55 MPH THOMAS KS PUBLIC
GUSTS ESTIMATED TO BE BETWEEN 50 AND 60 MPH.
&&
HILLSpecial weather statement, Jun 11, 5:28 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM CDT SAT JUN 11 2016
KSZ002-014-112245-
THOMAS KS-RAWLINS KS-
528 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS AND
NORTHWESTERN THOMAS COUNTIES UNTIL 545 PM CDT...
AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF LEVANT...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
RAWLINS AND NORTHWESTERN THOMAS COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3943 10116 3942 10139 3957 10139 3957 10141
3967 10141 3969 10114
TIME...MOT...LOC 2228Z 174DEG 15KT 3950 10129
HUSTEDSpecial weather statement, Jun 11, 5:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 544 PM CDT SAT JUN 11 2016 KSZ001-002-112300- CHEYENNE KS-RAWLINS KS- 544 PM CDT SAT JUN 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS AND EAST CENTRAL CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 600 PM CDT... AT 544 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF MCDONALD...OR 18 MILES SOUTHWEST OF ATWOOD...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCDONALD AND BEARDSLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3982 10118 3958 10118 3957 10140 3981 10150 TIME...MOT...LOC 2244Z 171DEG 19KT 3965 10131 HUSTED
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:17 PM CDT | Special Weather Statement | GLD | Greeley | 28 min |
| Jun 11, 2:52 PM CDT | Special Weather Statement | GLD | Greeley | 23 min |
| Jun 11, 3:44 PM CDT | Special Weather Statement | GLD | Wichita | 16 min |
| Jun 11, 3:59 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 26 min |
| Jun 11, 4:00 PM CDT | Special Weather Statement | GLD | Wallace | 15 min |
| Jun 11, 4:24 PM CDT | Special Weather Statement | GLD | Logan | 36 min |
| Jun 11, 4:41 PM CDT | Special Weather Statement | GLD | Logan | 19 min |
| Jun 11, 4:57 PM CDT | Special Weather Statement | GLD | Thomas | 18 min |
| Jun 11, 5:28 PM CDT | Special Weather Statement | GLD | Thomas | 17 min |
| Jun 11, 5:44 PM CDT | Special Weather Statement | GLD | Rawlins | 16 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.